# SDR SWAA2013032013870

- Difficulty date: March 10, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,363 hours, 67,551 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26587
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT I/B MAIN TRACK SLAT CAN GOUGED IN WELD AND ADJACENT AREA.  REMOVED AND REPLACED SLAT CAN PER EA.
